# SDR ASAA1199370

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 36,338 hours, 14,232 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG7199
- Condition: Defective
- Location: R1 Door
- Part time: 19,695 hours, 7,030 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 (FWD GALLEY SERVICE DOOR) GIRT BAR DIFFICULT TO ENGAGE.  REMOVED R1 ESCAPE SLIDE PACK PER B737 900 AMM 25 66 01.  RE-SECURED EXCESS GIRT.  RE-INSTALLED ESCAPE SLIDE PACK PER B737 900 AMM 25 66 01.
